Ask a doctor

Could botox injections be the problem?

I have Parkinsons & my eyes were closing.I had a second botox injection approx 3 weeks ago. I have developed double vision. I had an MRI which was negative. The neurologist said it is not the Parkinsons causing this. Could it be the botox? If so, how long will it last & can I speed it up? I also have dry eyes & am taking Omega 3 (under the supervision of my opthomologist) plus eye drops 4 times a day. He says the dry eyes are not causing this, as my eyes are not dry as long as I keep up this treatment

Doctor Answers (1)

Botox can cause Double Vision

+1

Yes, Botox can cause double vision if the toxin spread to one or more of the 6 tiny muscles involved in the coordinated movements of your eyes. Please see an ophthalmologist or oculoplastic surgeon for a thorough evaluation, diagnosis and treatment. Botox effects can last between 3 and 6 months. Unintended effects often resolve more quickly. Good luck.


Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.